Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: my Wellbutrin response(sorry it's long)

Posted by CarolAnn on December 7, 1999, at 11:31:03

In reply to Prozac/Ami/Adderall/Wellbutrin & still suicidal, posted by dove on December 7, 1999, at 8:56:06

hey dove, slight coincidense here, I just wrote a post(new thread) about starting(today) with adding Adderall to the 400mgs./day of Wellbutrin I have been taking. I have the opposite problem though, I am always so tired as to be practically comatose, consequently, my house hasn't been cleaned in six months, making me feel like an absolute failure as a wife & mother(stay at home,yet!)
Wellbutrin is supposed to be an "activating" drug, which doesn't quite seem to be something you need, *but* I'm not the Dr. As far as how long it takes to "help", when I started it my Pdoc said that it was one of several drugs that really need at least a 12week trial before determining effectiveness(I have 4wks to go!).
If you can stand it, you probably should stay on the Prozac, because another Pdoc told me that Wellbutrin & Prozac are often *very* effective together. Actually, I just remembered that I stopped Prozac when I started Wellbutrin and the result was a gain of 15 pounds in 6 wks, which turned out to be a result of loss of serotonin(I had uncontrollable sweets & carbohydrate cravings, foods which are known to *increase* serotonin). Pdoc then added Serzone, which increased my already excessive fatigue(am now tapering *off*serzone for this reason). Anyway, after taking your current combo for a while, maybe you can discuss changing or stopping Prozac. My thinking is that since you have excessive energy maybe your Pdoc should consider switching from Prozac to Serzone(which also has some anti-anxiety effect). Best of Luck! and I hope you will keep posting updates! I'm sorry I don't have anything real concrete to add. I know exactly what it's like to be absolutely sure that you can't take anymore of this! You can though, if nothing else, you will do it for the same reason I do, I simply refuse to inflict the baggage, of a mom who committed suicide, on my child.And, no matter how bad a mother I think I am, I won't risk an even worse "step"mom raising my child. CarolAnn




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CarolAnn thread:16372